# SDR CA001207008

- Difficulty date: November 17, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 82560038021
- Condition: Damaged
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON DESCENT DITCHING DAM DEPLOYED. RATE OF DESCENT WAS APPROXIMATELY 600 TPM. AIRCRAFT SPEED APPROXIMATELY 210 KNOTS WHEN RUMBLING NOISE NOTICED. TURBULENCE WAS SLIGHT, NO LARGE CONTROL INPUTS. MAINTENANCE FOUND DITCHING DAM FAIRING OPEN. A LEAK CHECK WAS ACCOMPLISHED ON SYSTEM TO DETERMINE CAUSE NO LEAKS FOUND. DAMAGE WAS BEYOND REPAIR CAUSED BY SLIP STREAM. FUSELAGE WAS DENTED BY METAL BRAIDED INFLATION HOSE ASSY ORDERED AOG.RUBBER DAM WAS STILL ATTACHED TO AIRCRAFT AFTER LANDING. AIRCRAFT DEPARTED STATION AFTER LOANER UNIT FITTED. MINOR DENTS IN FUSELAGE CAUSED BY BRAIDED HOSE ARE COVERED IN THE SRM,
